# SDR YENA20151115565

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 21,473 hours, 13,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, STR 21L HAS CORROSION FRAME 89-90.  COMPLIED WITH E15-1067-01 BY CUTTING OUT DAMAGED STR SECTION, FABRICATING NEW STR SECTION, HFEC, INSTALLED NEW STRINGER SECTION, AND RESTORING TOPCOAT.
